Book Cover
E-journal

Uniform Title Journal of the Society for Industrial and Applied Mathematics (Online)
Title Journal of the Society for Industrial and Applied Mathematics
Published Philadelphia, Pa. : Society for Industrial and Applied Mathematics, 1953-1965
Vol. 1, no. 1 (Sept. 1953)-v. 13, no. 4 (Dec. 1965)
Online access available from:
JSTOR    01 Sept. 1953 - 31 Dec. 1965
View Resource Record  
ProQuest Central    01 Sept. 1953 - 31 Dec. 1965
View Resource Record  
SciTech Premium Collection    01 Sept. 1953 - 31 Dec. 1965
View Resource Record  

Copies

Description Online resource
Later Title SIAM journal on applied mathematics (Online)
Notes Also issued in print
Mode of access: World Wide Web
Description based on JSTOR World Wide Web homepage; title from title screen
Latest issue consulted: Vol. 13, no. 4 (Dec. 1965) (JSTOR website, viewed June 19, 2012)
Subject Mathematics -- Periodicals
Form Electronic journal
Author Society for Industrial and Applied Mathematics
LC no. sn 98023007
ISSN 2168-3484
0368-4245
ABBREV TI J. soc. ind. appl. math. (Online)
OTHER TI Journal of the Society for Industrial and Applied Mathematics (Online)